# SDR SWAA2024012343553

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 48,758 hours, 25,331 cycles
- Engine: Cfmint CFM567B243
- Engine time: 48,757 hours, 25,331 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Hmu
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

TOD AT 380; NR 1 ENG EXPERIENCED VIBRATION/SHUTTER W/ROLLBACK. ENGINE RECOVERED; THEN ANOTHER SHUDDER; THEN ROLLBACK SHUTDOWN ENGINE AND CONTINUED TO DEN. NO EGT LIMITS EXCEEDED. ON LANDING; BOTH (CONTD) (CONTD FROM ABOVE) ENGINE CONTROL LIGHTS ILLUMINATED<[01] R+R ENG #1 FUEL PUMP IAW AMM 73-11-11. R+R ENG #1 HMU IAW AMM 73-21-10. OPS CHECK GOOD. POWER ASSURANCE CHECK GOOD. REF WO-69101538 FOR OTHER WORK PERFORMED.  CW RII INSPECTIONS PER MT 773-21-10 AND MPM 10.02
